Alert archive / Nebraska / Wind Advisories in 2006

Wind Advisory 24, NWS North Platte, NE

October 29, 200626 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Oct 29, 2006, 2:46 PM MST for 26 counties in Nebraska. It took effect at Oct 30, 2006, 8:00 AM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2006, 2:46 PM MST (21:46 UTC)
In effect from
Oct 30, 2006, 8:00 AM MST
Expired
Oct 30, 2006, 8:00 PM MST
In force
12 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2006-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2006-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3308 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 292146
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CST SUN OCT 29 2006


NEZ004>010-094-301000-
/O.NEW.KLBF.WI.Y.0024.061030T1500Z-061031T0600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...CODY...
MERRIMAN...KILGORE
346 PM CST SUN OCT 29 2006 /246 PM MST SUN OCT 29 2006/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ MONDAY TO
MIDNIGHT CST /11 PM MST/ MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ MONDAY TO
MIDNIGHT CST /11 PM MST/ MONDAY NIGHT. 

A POWERFUL COLD FRONT AND STRONG HIGH PRESSURE WILL MOVE INTO
WESTERN AND NORTH CENTRAL NEBRASKA MONDAY MORNING. NORTHWEST WINDS
WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO NEAR 50 MPH IN OPEN
AREAS. TEMPERATURES WILL FALL SHARPLY INTO THE 30S AND 40S BEHIND
THE COLD FRONT.

WINDS WILL REMAIN STRONG DURING THE EVENING BUT SUBSIDE BY
MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. 

$$

NEZ022>029-035>038-056>059-069>071-301000-
/O.NEW.KLBF.WI.Y.0024.061030T1800Z-061031T0600Z/
GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-
MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON...
STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
346 PM CST SUN OCT 29 2006 /246 PM MST SUN OCT 29 2006/

...WIND ADVISORY IN EFFECT FROM 12 PM CST /11 AM MST/ MONDAY TO
MIDNIGHT CST /11 PM MST/ MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM CST /11 AM MST/ MONDAY
TO MIDNIGHT CST /11 PM MST/ MONDAY NIGHT. 

A POWERFUL COLD FRONT AND STRONG HIGH PRESSURE WILL MOVE INTO
WESTERN AND NORTH CENTRAL NEBRASKA MONDAY AFTERNOON. NORTHWEST WINDS WILL
INCREASE TO 30 TO 35 MPH WITH GUSTS TO NEAR 50 MPH IN OPEN AREAS.
TEMPERATURES WILL FALL SHARPLY INTO THE 30S AND 40S BEHIND THE
COLD FRONT.

WINDS WILL REMAIN STRONG DURING THE EVENING BUT SUBSIDE BY MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CDC
3 follow-up statements
000 
WWUS73 KLBF 300845
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 AM CST MON OCT 30 2006

NEZ004>010-094-302130-
/O.CON.KLBF.WI.Y.0024.061030T1500Z-061031T0600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...CODY...
MERRIMAN...KILGORE
245 AM CST MON OCT 30 2006 /145 AM MST MON OCT 30 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO MIDNIGHT CST /11 PM MST/ TONIGHT...

A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL
NEBRASKA TODAY. AS THE FRONT PASSES...SHARPLY COOLER TEMPERATURES
AND STRONG NORTHERLY WINDS WILL DEVELOP. BY AFTERNOON...SUSTAINED
WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH ARE LIKELY THIS
AFTERNOON AND EVENING. WINDS WILL GRADUALLY SUBSIDE AFTER MIDNIGHT
CST (11 PM MST). 

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION
TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON
EAST TO WEST ROUTES. 

$$

NEZ022>029-035>038-056>059-069>071-302130-
/O.CON.KLBF.WI.Y.0024.061030T1800Z-061031T0600Z/
GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-
MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON...
STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
245 AM CST MON OCT 30 2006 /145 AM MST MON OCT 30 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/
TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT...

A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL
NEBRASKA TODAY. AS THE FRONT PASSES...SHARPLY COOLER TEMPERATURES
AND STRONG NORTHERLY WINDS WILL DEVELOP. BY AFTERNOON...SUSTAINED
WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE LIKELY THIS
AFTERNOON AND EVENING. WINDS WILL GRADUALLY SUBSIDE AFTER MIDNIGHT
CST (11 PM MST).

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION
TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON
EAST TO WEST ROUTES. 

$$

BUTTLER
000 
WWUS73 KLBF 301459
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 AM CST MON OCT 30 2006

NEZ022>029-035>038-056>059-069>071-302300-
/O.EXT.KLBF.WI.Y.0024.061030T1500Z-061031T0600Z/
GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-
MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON...
STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
859 AM CST MON OCT 30 2006 /759 AM MST MON OCT 30 2006/

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT. 

A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL
NEBRASKA TODAY. AS THE FRONT PASSES...SHARPLY COOLER TEMPERATURES
AND STRONG NORTHERLY WINDS WILL DEVELOP. SUSTAINED WINDS OF 30 TO
40 MPH...WITH GUSTS TO 50 MPH ARE LIKELY TODAY THROUGH THIS
EVENING. WINDS WILL GRADUALLY SUBSIDE AFTER MIDNIGHT CST (11 PM
MST).

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION
TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON
EAST TO WEST ROUTES.

$$

NEZ004>010-094-302300-
/O.CON.KLBF.WI.Y.0024.061030T1500Z-061031T0600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...CODY...
MERRIMAN...KILGORE
859 AM CST MON OCT 30 2006 /759 AM MST MON OCT 30 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT. 

A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL
NEBRASKA TODAY. AS THE FRONT PASSES...SHARPLY COOLER TEMPERATURES
AND STRONG NORTHERLY WINDS WILL DEVELOP. SUSTAINED WINDS OF 25 TO
35 MPH...WITH GUSTS TO 45 MPH ARE LIKELY TODAY THROUGH THIS
EVENING. WINDS WILL GRADUALLY SUBSIDE AFTER MIDNIGHT CST (11 PM
MST).

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION
TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON
EAST TO WEST ROUTES.

$$
000 
WWUS73 KLBF 302147
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 PM CST MON OCT 30 2006

NEZ004-022>024-035-036-056>058-069-070-094-302300-
/O.CAN.KLBF.WI.Y.0024.000000T0000Z-061031T0600Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-
CHASE-HAYES-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...IMPERIAL...HAYES CENTER...CODY...MERRIMAN...
KILGORE
347 PM CST MON OCT 30 2006 /247 PM MST MON OCT 30 2006/

...WIND ADVISORY IS CANCELLED...

SUSTAINED NORTH WINDS HAVE SUBSIDED BELOW 30 MPH IN MOST AREAS.
WIND GUSTS TO 45 MPH HAVE ENDED ACROSS NEARLY ALL AREAS. CONDITIONS 
WILL CONTINUE TO IMPROVE THIS EVENING AND OVERNIGHT.

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

$$

NEZ005-025-037-059-071-310000-
/O.EXT.KLBF.WI.Y.0024.000000T0000Z-061031T0000Z/
EASTERN CHERRY-THOMAS-LOGAN-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...THEDFORD...STAPLETON...
NORTH PLATTE...CURTIS...EUSTIS
347 PM CST MON OCT 30 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

3O MPH NORTH WINDS AND GUSTS TO 45 MPH WILL CONTINUE UNTIL 6 PM AND
THEN SUBSIDE QUICKLY AFTER DARK. 

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION
TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON
EAST TO WEST ROUTES.

$$

NEZ006>010-026>029-038-310300-
/O.EXT.KLBF.WI.Y.0024.000000T0000Z-061031T0300Z/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW
347 PM CST MON OCT 30 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. 

NORTHERLY WINDS WILL CONTINUE AT 30 TO 35 MPH WITH GUSTS TO AROUND
45 MPH UNTIL 9 PM. WINDS WILL SUBSIDE THEREAFTER.

PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION
TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON
EAST TO WEST ROUTES.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Oct 29, 1:30 PM MST, 1 hour 16 minutes earlier.

Area forecast discussion, Oct 29, 1:30 PM MST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
230 PM CST SUN OCT 29 2006

.DISCUSSION...
NAM12 WAS USED TO TIME THE COLD FRONT CURRENTLY QUASI-STATIONARY
OVER NRN MT THIS AFTN. THE FRONT WILL BE ON THE MOVE TONIGHT AS THE
MAIN SHORT WAVE OVER NRN WA STATE PUSHES EAST THIS EVENING. THE
LATEST SOLNS OF THE NAM AND GFS ARE VERY CLOSE WITH TIMING OF THE
FRONT. THE NAM IS AN HOUR OR TWO SLOWER. THE FRONT WILL PUSH INTO THE
FAR NW ZONES AOA 12Z AND NERN ZONES 15Z-18Z AND CNTL AND SRN
ZONES 18Z-21Z. WIND ADVISORY CONDS ARE EXPECTED AS VERY STRONG COLD
AIR ADVECTION..CAA...WILL OCCUR...3HR PRESSURES ARE OVER 6 MB AND
H800-850MB WINDS ARE 35 TO 50KT. THE CAA ENDS AOA 03Z TUESDAY...THE
WIND ADVISORY IS SET TO EXPIRE MIDNIGHT. VERY COOL ARCTIC AIR SETTLE
OVER THE REGION TUESDAY.

WEDNESDAY AND BEYOND...THE ECMWF AND GFS ARE IN VERY GOOD AGREEMENT.
THE NAM IS BELIEVED TO BE TOO FAST WITH THE REINFORCING COLD FRONT
WEDNESDAY SO THE GFS WINDS HAVE BEEN USED. MAX AND MIN TEMPS ARE
BASED ON THE HPC GUIDANCE WHICH HAS BEEN TRENDING OVERNIGHT MINS
DOWN. THIS IS VERY GOOD BECAUSE YESTERDAY IT WAS 70F IN THE AFTN AND
BY SUNDAY AM IT WAS 22F SO HIGHS IN THE 40S COULD EASILY PRODUCE LOWS
10 TO 15F.

THE FCST IS DRY SAVE FOR A FEW FLURRIES BEHIND THE FRONT MONDAY
NIGHT. THE NAM AND GFS ARE TRENDING DRIER SO THIS MAY BE WIPED FROM
THE FCST LATER.

THE NEXT FCST QUANDARY MAY BE RETURN MOISTURE RUNNING UP THE WRN HIGH
PLAINS LATE FRIDAY...SATURDAY AND AN APPROACHING SHORT WAVE SUNDAY.
THE GFS IS FASTER AND FARTHER SOUTH THAN THE ECMWF. THE ECMWF IS
PREFERRED AS IT HAS HIGHER WAVE NUMBER AND THE SLOWER SOLN IS
ALLOWING TIME FOR EXPANSIVE CLOUD COVER TO DEVELOP. NO CHANGES HAVE
BEEN MADE TO CURRENT SKY FCST AT THIS POINT. BUT INCREASING
CLOUDINESS MAY BECOME OPERATIVE IN LATER FCSTS. HPC HAS WARMED TEMPS
INTO THE 50S LATE NEXT WEEK AS A PRONOUCED TEMPERATURE MODERATION
WILL OCCUR. WINDS WILL BE SOUTH BUT THIS IS RETURN FLOW AROUND
MODIFIED AND PRESUMABLY MOISTENED CANADIAN AIR SO NO BIG WARM UP IS
EXPECTED.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADZY ALL ZONES MONDAY
MORNING THROUGH MONDAY EVENING.

CDC
Hazardous weather outlook, Oct 29, 3:53 AM MST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 AM CST SUN OCT 29 2006

NEZ004>010-022>029-035>038-056>059-069>071-094-301130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
453 AM CST SUN OCT 29 2006 /353 AM MST SUN OCT 29 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE LOWER TO MID
70S. WARM READINGS...COMBINED WITH VERY DRY CONDITIONS...WILL
DROP RELATIVE HUMIDITIES TO 15 TO 20 PERCENT BY LATE AFTERNOON...RESULTING
IN VERY HIGH FIRE DANGER. INCREASING RELATIVE HUMIDITIES AFTER
SUNSET...WILL DECREASE THE FIRE DANGER THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ON MONDAY...A STRONG COLD FRONT WILL MOVE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA. BEHIND THIS FEATURE...STRONG NORTHERLY AND
NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH SOME GUSTS TO 45 MPH
ARE POSSIBLE...ESPECIALLY DURING THE AFTERNOON AND EARLY
EVENING. HOURS. WINDS ARE EXPECTED TO DIMINISH SOMEWHAT AFTER
MIDNIGHT.

BEYOND MONDAY NIGHT...NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

Nearby

Wind Advisories in Nebraska, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.